Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 40, Number 9  


On the 75th birthday of Oleg Mikhailovich Belotserkovskij
1283
The canonical form as a tool for proving the properties of projectors
Kh. D. Ikramov
1285
Solution methods for variational inequalities with coupled constraints
A. S. Antipin
1291
A technique for controlling the global error in multistep methods
G. Yu. Kulikov, S. K. Shindin
1308
Some overdetermined problems for differential equations and their applications
A. Yu. Shcheglov
1330
On the acceleration of finite-element implementations of iterative processes with splitting of boundary conditions for a Stokes-type system
A. S. Lozinskii
1339
On a three-dimensional problem of diagnostics in the wave approximation
A. V. Goncharsky, S. Yu. Romanov
1364
Solution of the principal spectral problem for a system of multigroup diffusion equations
L. G. Strakhovskaya, R. P. Fedorenko
1368
Method for solving a class of problems of diffraction in a waveguide
V. P. Ivanov
1378
Application of adaptive grids in numerical analysis of time-dependent problems in gas dynamics
B. N. Azarënok, S. A. Ivanenko
1386
Numerical simulation of shock waves with nonunique structure
S. A. Markovskii, S. L. Skorokhodov
1408
Asymptotic expansion of the solution to the problem of vibrational convection
V. B. Levenshtam
1416
On approximate methods in gas dynamics
V. A. Tupchiev
1425
Optimal maximization and approximation algorithms for approximately calculated functions of many variables
V. E. Podobedov
1436
Remark on the paper “A polynomial algorithm for the multi-index choice problem”
M. K. Kravtsov, A. P. Krachkovskii
1440
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021